# SDR DLL10953597

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED DURING LINE INSPECTION BETWEEN STA 589 AND 609, STRINGERS 26 AND 27.  THE DENT IS AUTHORIZED FOR SERVICE UNTIL DTA LIMITS HAS BEEN MET.  THEN A PERMANENT REPAIR WILL BE INSTALLED, PER DL ERA 267421-14 REV B.
